# SDR SWAA2022101749288

- Difficulty date: September 26, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 VAPOR BARRIER CRACKED AT LBL12 WL 152 / [01] IDENTIFIED PART MATERIAL IAW SRM 57-10-10-0I-2 FIG 2 TABLE 2 ITEM 4. DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D(1). DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARA 1.C(NOTE). REMOVED DAMAGE AND PREPARED REPAIR AREA IAW SRM 51-70-04-2R-10 PARA 4A-C.;[06] FABRICATED REPAIR PLIES FROM BMS 9-3H2 LOT#1502472-1 IAW SRM 51-70-04-2R-10 PARA 4.D. OK TO INSTALL.;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 6. OKAY TO INSTALL REPAIR PLIES PER SRM 51-70-04-2R-10.;[08] USING BMS9-3 H2 GLASS LOT 1502472-1 & BMS8-301 CL 1/EA9390 RESIN LOT JH1GAA7833 LAID UP THE REPAIR; VACUUM BAGGED LEAK CHECKED ;THEN SET TO CURE IAW SRM 51-70-04-2R-10 PARA 4. D. STEPS D & E.;[09] VERIFIED CORRECTIVE ACTION 8;[10] CURED PLIES; USING HOTBONDER ID: NCX000623 DUE: 06/2023 UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.F AND H.;[11] VERIFIED CORRECTIVE ACTION ITEM 10.;[12] REQUESTING POST CURE NDI OF REPAIR IAW SRM 51-70-04-2R-10 PAR. 4.G.;[13] UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED. EPOCH 650 CAL ID: ATS2341 S/N: 190848104 DUE: 06/2023;[14] REFINISHED REPAIR ARE IAW SRM 51-70-04-2R-10 PARAGRAPH 4.H;[15] VERIFIED CORRECTIVE ACTION ITEM 14. REPAIR COMPLETE.;[16] VERIFIED FAULT COMPLETE.
